Patient A has been brought to the emergency room (ER) exhibiting extremely agitated and manic behavior. WHAT WOULD THE TREATMENT DRUG BE?

7 Answers

Relevance
  • 2 weeks ago

    More history required and a physical exam. Labs if able to draw blood.

    If patient is combative and a danger to themselves or my staff, may do Haldol, Valium and Benadryl

  • W
    Lv 4
    3 weeks ago

    I'd say 'Here, Donald, smoke this doobie.'

  • KLB
    Lv 6
    4 weeks ago

    drugs are not an immediate measure taken by MDs. 

  • Anonymous
    4 weeks ago

    Without knowing the cause of the behavior there would be no reason to select one drug over another.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    1 month ago

    There are lots of disorders that can cause apparent "manic" behavior" (some of them aren't even psychiatric disorders to begin with- for example increased hemoglobin can cause such a state, as can DT). and the definitive treatment is different for each of them. Thus, the best course is to avoid drugs until placing other signs and symptoms into the equation.

  • Zirp
    Lv 7
    1 month ago

    Of life were that simple, doctors would be paid minimumwage

  • 1 month ago

    this is not a medical site, any medical answer you get could be only a guess by uneducated responders, and by trolls. 

Still have questions? Get answers by asking now.